# SDR REXA2013082301689

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chipped
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER AFT SPAR IS CHIPPED WITH METAL MISSING AT THE BOTTOM AFT SIDE, JUST AFT OF CANTED RIB AT STAB TIP.  TRIMMED RT HORIZONTAL AFT SPAR AND IS IN LIMITS IAW REO 690-55-11-063.
